# SDR 99ZZZM741

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Loose
- Location: Cargo Comp
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 307 - JFK - NR 5 CARGO COMPARTMENT SMOKE DETECTOR FAILS TO TEST.  FOUND SOCKET LOOSE ON TEST BULB, RE-SECURED SOCKET OPERATIONAL CHECKS NORMAL.  (M)
